# SDR ASAA2013060895041

- Difficulty date: June 8, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 21,834 hours, 6,829 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16T113
- Condition: Failed
- Location: Wx Radar
- Part time: 20,387 hours, 6,328 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL ON BOTH ND.  ACFT GROUNDED.  WEATHER RADAR FAILED ILLUMINATED ON BOTH ND WHILE ENROUTE. REPLACED WEATHER TRANCEIVER, REF AMM 34-43-41. GROUND VERIFICATION SUCCESSFUL.
